MathSciNet Relay Station
MathSciNet bibliographic data
MR486447 (58 #6189) 30A14 (30A36 30A04)
Fitzgerald, Carl H. Quadratic inequalities and analytic continuation. J. Analyse Math. 31 (1977), 19–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement